Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from jaundice, bilirubin abnormal, pinching in abdomen. What is going on?

Sir iam 23 years old boy.iam suffering from jaundice since march 2012.I take lot of madicens of different consultants.My billruibn level is sometimes 1.5 and after few days 2 and vice versa.But my sgpt and sgot is always normal.Doctors told me this is different jaundice and this is not going to harm u in life.But sometimes i fell pinches in lower abdomen .Other wise all things are normal.i want to vanish jaundice.Is it really this jaundice is not going to harm me in life.Ans plz
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like some congenital liver enymal disorder and usually this is not harmful at all and it wont cause serious conseuances.But you should rule out some other more serious liver conditions such as hepatitis or autoimmune disorders. also gallbladder stones can cause periodic jaunduce as well. hepatic diet and certain medicines may be helpful ,but the right cause shold be sestablished by extensive work up before any treatment
Wish you good health.Regards
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor